# SDR HALA0600687

- Difficulty date: August 31, 2006
- Submitted: September 9, 2006
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767-300
- Aircraft serial: 23277
- Aircraft time: 59,616 hours, 29,036 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Crank Assy
- Condition: Chafed
- Location: Flap Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W OB FLAP ACTUATOR CRANK ARM 6-9 LINK LWR OB SIDE CHAFING ON LINK SUPPORT FITTING AT FWD OB SIDE.  REPAIRED CHAFED AREA ON LINK SUPPOR AND 6-9 LINK IAW SRM 57-53-02 AND SRM 51-20-06.
